Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 245, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Sep 4, 2011, 4:20 PM EDT for Susquehanna County, Wayne County, Pennsylvania; Broome County, Chenango County, Delaware County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 4:20 PM EDT (20:20 UTC)
- Expired
- Sep 4, 2011, 5:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY, Delaware County, NY, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 47 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
975 WUUS51 KBGM 042020 SVRBGM NYC007-017-025-PAC115-127-042115- /O.NEW.KBGM.SV.W.0245.110904T2020Z-110904T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 420 PM EDT SUN SEP 4 2011 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BROOME COUNTY IN CENTRAL NEW YORK... EXTREME SOUTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK... SOUTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK... NORTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA... NORTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA... * UNTIL 515 PM EDT. * AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINDSOR...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SANFORD BY 438 PM EDT... 9 MILES NORTH OF SHERMAN BY 440 PM EDT... DEPOSIT BY 444 PM EDT... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! HAIL UP TO AN INCH IN DIAMETER HAS BEEN REPORTED IN NEAR BINGHAMTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 4227 7520 4190 7513 4193 7579 4216 7584 TIME...MOT...LOC 2020Z 260DEG 20KT 4209 7561 $$ HEDEN
2 follow-up statements
365 WWUS51 KBGM 042043 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 443 PM EDT SUN SEP 4 2011 NYC007-017-025-PAC115-127-042115- /O.CON.KBGM.SV.W.0245.000000T0000Z-110904T2115Z/ BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA- 443 PM EDT SUN SEP 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTHWESTERN WAYNE...NORTHEASTERN SUSQUEHANNA...SOUTHWESTERN DELAWARE...EXTREME SOUTH CENTRAL CHENANGO AND SOUTHEASTERN BROOME COUNTIES... AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STILESVILLE...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ROCK RIFT AND TROUT CREEK BY 450 PM EDT... LOOMIS BY 455 PM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL IN APALACHING...ENDICOTT...BINGHAMTON...AND KIRKWOOD. IN ADDITION TREES WERE DOWNED SOUTH OF HARPURSVILLE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. && LAT...LON 4227 7520 4190 7513 4193 7579 4216 7584 TIME...MOT...LOC 2042Z 260DEG 34KT 4211 7533 $$ HEDEN
535 WWUS51 KBGM 042112 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 512 PM EDT SUN SEP 4 2011 NYC007-017-025-PAC115-127-042123- /O.EXP.KBGM.SV.W.0245.000000T0000Z-110904T2115Z/ BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA- 512 PM EDT SUN SEP 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE... NORTHEASTERN SUSQUEHANNA...SOUTHWESTERN DELAWARE...EXTREME SOUTH CENTRAL CHENANGO AND SOUTHEASTERN BROOME COUNTIES WILL EXPIRE AT 515 PM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. LAT...LON 4227 7520 4190 7513 4193 7579 4216 7584 TIME...MOT...LOC 2113Z 260DEG 34KT 4216 7494 $$ HEDEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:44 PM EDT, 36 minutes earlier.
Area forecast discussion, Sep 4, 3:44 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 344 PM EDT SUN SEP 4 2011 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL APPROACH THE REGION TODAY...AND BRING ROUNDS OF SHOWERS AND THUNDERSTORMS FROM THIS AFTERNOON THROUGH THIS EVENING. AS MOISTURE FROM TROPICAL STORM LEE INTERACTS WITH THIS FRONT LATER TONIGHT AND MONDAY...PERIODS OF HEAVY RAIN ARE POSSIBLE. AS THE FRONT MOVES SOUTH OF THE REGION TUESDAY, HIGH PRESSURE WILL BRING A MAINLY DRY WEATHER TO THE AREA. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... WILL BE BRIEF DUE TO ONGOING SEVERE WEATHER CONCERNS. TSRA INCREASING IN COVERAGE THIS AFTN AHEAD OF SFC COLD FRONT PUSHING SLOWLY ACROSS SE ONTARIO WITH GRADUAL INCREASE IN FORCING. CLUSTERS AND LINES OF STORMS DEVELOPING AND WILL NEED TO WATCH FOR TRAINING ECHOS/HEAVY RAIN AS WELL AS THE THREAT FOR WINDS AND HAIL. EXPECT STORMS TO DECREASE LATER THIS EVENING WITH DECREASED INSTABILITY, AND A MORE GENERAL SHOWERS/RAIN WITH EMBEDDED THUNDER DURING THE OVERNIGHT ACROSS CENTRAL NY. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... WE CONTINUED TO LEAN HEAVILY ON THE LATEST GFS/ECMWF RUNS FOR THIS PERIOD WHICH HAVE BEEN CONSISTENT WITH EACH OTHER FOR LAST COUPLE OF DAYS AT LEAST WITH THE LARGE SCALE FEATURES. BOTH MODELS PUT THE BEST CHCS FOR HEAVY RAINFALL WITH THE FRONT ON MONDAY ACROSS CENTRAL NY IN THE VERY EARLY HRS THRU ABOUT MID DAY...BEFORE TRANSITIONING TO SOUTHEAST ZONES DURING THE AFTN/EVENING. THE GUIDANCE ALSO CONTINUES TO BE A BIT MORE PROGRESSIVE WITH THE FRONT, AS THE REMNANTS OF LEE ARE A BIT SLOWER TO MOVE NWD AND REALLY HANG UP THE FRONT. THERE REMAINS SOME DIFFERENCES WITH THE DETAILS...TIMING AND PLACEMENT AS WELL AS AMTS OF HEAVIEST RAIN, MAKING IT DIFFICULT TO PINPOINT WHERE AND WHEN A WATCH MAY BE NEEDED. FOR OUR MOST SENSITIVE AREAS IN THE WRN CATSKILLS AND POCONOS THAT RECEIVED HEAVY RAIN LAST WEEK...LOOKS LIKE HEAVIER RAIN FROM THIS SYSTEM ON MONDAY/MONDAY NIGHT MAY BE BOTH NORTHWEST AND SOUTHEAST OF THE AREA. WE WILL HAVE TO CONTINUE TO MONITOR TONIGHT AND EARLY MONDAY FOR POSSIBLE QUICK FFA IF IT LOOKS LIKE HEAVIER RAIN MAY SET UP IN THIS REGION. ON TUESDAY...MODELS HAVE AGREED FOR LAST FEW RUNS ON BUILDING HIGH PRESSURE ACROSS THE GREAT LAKES INTO THE NORTHEAST...PUSHING THE FRONT TO THE SOUTH. THIS WOULD GIVE US A COOLER BUT DRY DAY WITH A GOOD DEAL OF SUN. TUESDAY NIGHT/WEDNESDAY...MOISTURE FROM REMNANTS OF LEE WORK NORTHWARD, PERHAPS INTO AT LEAST SRN SECTIONS OF THE FA. STILL A LOT OF QUESTIONS ABOUT WHAT PATH THE LOW WILL TAKE, BUT LATEST GUIDANCE FROM GFS AND ECMWF BRINGS LOW INTO THE TN VALLEY AND WEAKENS IT INTO AN OPEN WAVE. KEPT CHC POPS OVERNIGHT TUESDAY AND WEDNESDAY ACROSS SRN AREAS ONLY...WITH HIGHEST CHC ACROSS FAR SOUTHERN WYOMING VALLY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... 2 PM UPDATE...WITH THE THREAT FOR SEVERE WX HPC GUIDANCE WAS LOADED AND FOLLOWED EXCEPT FOR A FEW MINOR TWEAKS. LONG RANGE MODELS CONTINUE TO BACK OFF ON THE ARRIVAL OF MOISTURE ASSOCIATED WITH A SOUTHERLY FLOW OUT OF AHEAD OF LEE. BOTH THE GFS AND 0Z EURO SHOW THAT THE NORTHERN EDGE OF THE PRECIP/CLOUD SHIELD MAY STOP ACROSS IT'S NORTHWARD ADVANCEMENT AROUND THE SOUTHERN TIER OF NY THURSDAY BEFORE MOVING BACK TO THE SOUTH BY LATE IN THE WEEK. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... PATCHY MVFR RESTRICTIONS IN HZ THIS AFTN...RESTRICTIONS INCRSNG WITH TIME AS SHRA/TSRA INCREASE IN AREAL CVRG. ACTIVITY WILL PERSIST INTO THE OVRNGT HRS...WITH IFR MOST LOCATIONS AFTER FROPA LATE TNGT OR EARLY TMRW MRNG DUE TO RAIN/CIGS/BR. WINDS THIS AFTN GNRLY FROM THE SW AT 10-15 KTS...SWLY TNGT ARND 10 KTS BECMG NRLY 5-10 KTS AFTER FROPA. OUTLOOK... MON NGT...PATCHY MVFR IN CIGS ACRS CNTRL NY. TUE...VFR. TUE NGT...MVFR LATE IN CIGS/RAIN. WED INTO FRI...MVFR NE PA/SRN NY IN RAIN OR SHOWERS...VFR ELSEWHERE. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JML NEAR TERM...JML SHORT TERM...JML LONG TERM...HEDEN AVIATION...
Hazardous weather outlook, Sep 4, 3:05 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 305 PM EDT SUN SEP 4 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-051915- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 305 PM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY EXCESSIVE RAINFALL FROM IRENE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Sep 4, 3:27 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL LOUNSBERRY 42.07N 76.33W
09/04/2011 M1.25 INCH TIOGA NY PUBLIC
&&
CORRECTED SOURCE
MJNSpecial weather statement, Sep 4, 3:32 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 PM EDT SUN SEP 4 2011
NYZ036-037-045-046-042015-
CHENANGO NY-MADISON NY-ONEIDA NY-OTSEGO NY-
332 PM EDT SUN SEP 4 2011
...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN ONEIDA...
NORTHEASTERN CHENANGO...NORTHWESTERN OTSEGO AND SOUTHEASTERN MADISON
COUNTIES...
* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR NORWICH...AND
MOVING NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
COLUMBUS AND NEW BERLIN AT 345 PM EDT...
LAMBS CORNERS AND SOUTH EDMESTON AT 350 PM EDT...
EDMESTON AND SOUTH BROOKFIELD AT 400 PM EDT...
BROOKFIELD AT 405 PM EDT...
LEONARDSVILLE AND BURLINGTON AT 410 PM EDT...
EXETER CENTER AT 415 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4248 7546 4262 7562 4291 7520 4290 7520
4286 7520 4287 7515 4290 7512 4291 7509
4285 7495 4279 7488
HEDENLocal storm report, Sep 4, 3:35 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 2 S SHICKSHINNY 41.12N 76.15W
09/04/2011 M0.88 INCH LUZERNE PA PUBLIC
&&
EMGLocal storm report, Sep 4, 3:42 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
342 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL VESTAL 42.08N 76.05W
09/04/2011 M1.00 INCH BROOME NY PUBLIC
&&
EMGLocal storm report, Sep 4, 3:44 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 1 SE JOHNSON CITY 42.11N 75.94W
09/04/2011 M0.75 INCH BROOME NY TRAINED SPOTTER
&&
MJNLocal storm report, Sep 4, 4:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
416 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 S BINGHAMTON 42.07N 75.91W
09/04/2011 M1.00 INCH BROOME NY PUBLIC
THE HAIL WAS REPORTED IN THE TOWN OF HAWLEYTON SOUTH OF
BINGHAMTON
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:56 AM EDT | Special Weather Statement | BGM | Wayne | 49 min |
| Sep 4, 2:27 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 48 min |
| Sep 4, 3:01 PM EDT | Special Weather Statement | BGM | Luzerne | 59 min |
| Sep 4, 3:05 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne | 3 hr |
| Sep 4, 3:06 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 39 min |
| Sep 4, 3:12 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 48 min |
| Sep 4, 3:40 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 50 min |
| Sep 4, 7:50 PM EDT | Flash Flood Watch | BGM | Bradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more | 30 hr |
| Sep 3, 9:25 PM EDT | Special Weather Statement | BGM | Steuben | 50 min |
| Sep 4, 7:44 AM EDT | Special Weather Statement | BGM | Madison | 46 min |
| Sep 4, 7:52 AM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 37 min |
| Sep 4, 8:53 AM EDT | Special Weather Statement | BGM | Otsego | 67 min |
| Sep 4, 11:09 AM EDT | Special Weather Statement | BGM | Sullivan | 51 min |
| Sep 4, 3:32 PM EDT | Special Weather Statement | BGM | Otsego | 43 min |
| Sep 4, 4:07 PM EDT | Areal Flood Advisory | BGM | Broome | 3 hr |
| Sep 4, 4:10 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 50 min |
| Sep 4, 4:25 PM EDT | Areal Flood Advisory | BGM | Otsego | 3 hr |
| Sep 4, 4:45 PM EDT | Special Weather Statement | BGM | Chenango | 45 min |
| Sep 4, 4:49 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 35 min |
| Sep 4, 4:52 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Otsego | 47 min |
| Sep 4, 5:16 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 59 min |
| Sep 4, 5:31 PM EDT | Areal Flood Advisory | BGM | Delaware | 3 hr |
| Sep 4, 5:36 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison | 3 hr |
| Sep 4, 6:14 PM EDT | Special Weather Statement | BGM | Oneida | 31 min |
| Sep 4, 6:48 PM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.